MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA CLASSIC SYSTEM; NAVINA CLASSIC SYSTEM REGULAR

WELLSPECT HEALTHCARE NAVINA CLASSIC SYSTEM; NAVINA CLASSIC SYSTEM REGULAR
Model Number 68940
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event involves repeated balloon rupture during use of the navina rectal catheter regular under conditions of normal use as described by the patient.A review of production and quality records for the affected lot confirmed that all manufacturing and release criteria were met.No deviations or nonconformities were identified.Review of complaint data determined that no similar events have been reported for this lot.Returned device samples were evaluated, and no material or manufacturing defects were identified that could account for the reported failures.The patient reported temporary discontinuation of prescribed pregabalin medication coinciding with the onset of the events, with subsequent reduction in frequency after resumption of treatment.While this represents a potential contributing factor, a direct causal relationship cannot be established.Based on the available information, no root cause has been confirmed.The event will continue to be monitored through post-market surveillance and complaint trending activities.
 
Event or Problem Description
A patient using the navina classic transanal irrigation system with navina regular rectal balloon catheters reported repeated balloon ruptures during use.The patient indicated that during a single day of use, approximately six catheters experienced balloon rupture while in situ.Over the subsequent six days, the patient required the use of approximately two catheters per day due to similar failures.The reported balloon ruptures occurred either immediately during balloon inflation or within 1-2 minutes following inflation during the irrigation phase.The patient stated that the device was used according to the instructions for use, with no perceived resistance during insertion and confirmation that the balloon was fully positioned within the rectum prior to inflation.The patient reported performing approximately 5-6 pump strokes for balloon inflation, followed by irrigation for approximately 7-8 minutes.The patient reported associated symptoms including mild rectal bleeding (described as a few drops observed in the toilet) occurring immediately following at least one balloon rupture, as well as rectal discomfort and pain persisting over a period of approximately 4-5 days.The patient denied any known history of hemorrhoids, fissures, or diagnosed rectal inflammation.No changes in device storage conditions were reported; products were stored at room temperature (70-71°f) with no exposure to extreme environmental conditions.All affected devices were from the same lot ; however, the patient reported that some catheters from the same order functioned as expected.The patient subsequently reported that, coinciding with the onset of the events, a prescribed medication (pregabalin) had been unintentionally discontinued.After resuming the medication, the patient noted a decrease in the frequency of balloon ruptures.

Brand Name
NAVINA CLASSIC SYSTEM
Common Device Name
NAVINA CLASSIC SYSTEM REGULAR
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, se-43 121, molndal, sweden
SW 
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, se-43 121, molndal, sweden
SW  
Manufacturer Contact
emad ramzi
aminogtan 1
p.o.box 14
molndal, se-43 121 molndal 
SW  
MDR Report Key25027438
Report Number3009632672-2026-00017
Device Sequence Number18673606
Product Code KNT
UDI-Device Identifier07333387024745
UDI-Public07333387024745
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number68940
Device Catalogue Number6894000
Device Lot Number670827
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale